# SDR AALA202205278072

- Difficulty date: May 16, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,989 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: D5211012700000
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ROLLERS WORN. REPLACED ROLLERS PER AMM 52-11-31-400-002-A.
